# SDR TAOA109606

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: 766001
- Condition: Inoperative
- Location: L-1 Door
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR INDICATES OPEN ON SECOND OFFICERS PANEL.  DOOR HANDLE IN CABIN INDICATED CLOSED.  VISUALLY CHECKED DOOR, FOUND DOOR SWITCH INOPERATIVE.  REMOVED AND REPLACED L-1 DOOR ANNUNCIATOR LIGHT CONTROL SWITCH.  OPERATIONAL CHECK NORMAL IAW MM CHAPTER 52.  (M)
